Side effects of Nutri Adrenal Plus and Nutri Th... - Thyroid UK

Thyroid UK

111,229 members129,292 posts

Side effects of Nutri Adrenal Plus and Nutri Thyroid?

millefleur40
millefleur40

I have been taking 1-1.5 nax and 1 nurtri thyroid per day for about a week now. Still cant get back on any levo, as it makes me feel very panicky etc. Thing is ive developed a v sore, burning tongue and mouth. Not really red though. Just wondered if its a side effect or another bout of candida probs.

17 Replies
oldestnewest

I have the toungue thing and vitamin b12 supplementation is helping greatly with it - I take 100ug three times a day - I also get the panic feeling when it is low too - hope this helps x

Thanky you for your lovely response Tazzydee, I will try to add some extra vit b in too.

Millefleur, it would be best if you got your B12 tested before starting supplementing. If your B12 is really low, or if you have Pernicious Anemia, you're going to need B12 injections. But if you start supplementing you will skew the results. Best to get tested. :)

Hi Greygoose, thank you for your reply. Ive just got over the phone results from gp, vit b12 - 214. Gp (not mine said normal) dont know a range or anything. Had candida probs with mouth before, but not sore, burning tongue. Only started after taking NAX and NT.

Well, that's a good result. So, it's not B12 deficiency, then.

In which case, the best thing to do would be to stop the NAX and see if it helps. NAX doesn't suit everyone.

Hidden
Hidden in reply to millefleur40

Mllie fleur. Hope you dont mind my replying to an old post of yours but I was reading your post and didnt agree that you B12 results were good. It looks like in your boots to me. I might be wrong butI thought B12 needed to be about 500 to be considered adequate by NHS standards and around 1000 to be considered good by B12 support. Also B12 blood test acknowledged by NHS choices as unreliable and treatment should be based on symptoms. I hope the symptoms you posted about a couple of years ago have resolved and you are feeling better. If not some B12 jabs would do you the world of good.

millefleur40
millefleur40 in reply to Hidden

Thanks for your message. My b12 was 252 late last year, range started at 192. GP signed it off as fine, as in range. I looked it up earlier this year and found that despite it being in range, STTM said you need to be 500+ to feel well. I went back to GP and luckily he agreed to give me 6 loading doses of b12 by injection. I'm over 1000 now and despite it being recommended by anaemia society to have injections until you feel better (as you can't overdose), my GP says its a waste of nhs money to keep them going. Same happend with my request for iron blood tests. GP signed off as fine no action and they were on the floor!! One was 20 when it should be 70-90 for a woman. It's so scared that go's don't seem to know about blood results - they are just ticking boxes when in range somewhere.

Hidden
Hidden in reply to millefleur40

Have you had a look at Dr Chandys B12 support online group. Waste of NHS money what utter rubbish. B12 is cheap as chips and if they prescribed it more often they would save the NHS millions in dementis care.

Dr Chandy recommended that I have 2 weeks of injections every day followed by top ups when ever I feel my symptoms return. Dr Chandys group do supply as much as they can afford but you can also get from germany in bulk. I have about 18 month supply for £50 and it has been for me like waking up from a night mare. It was looking like I had pre senile dementia before Dr Chandy got me on the B12. My memory is better now that it has been for 20 years.I will say that the b12 jabs might not help all your symptoms and certainly for me some of the damage done by what as possibly been a 30 year deficiency might not improve much.

I would imagine you might feel a bit better after a week but I am only am only an expert of how it affected me. Dr chandy can advise which bless him he does for free. He is a bit of a character but has been a great help to me.

The credibility of endos and Gps will be utterly lost if they dont pull their socks up soon. But I suggest you change yours to someone with some level of competency. The best ones are the nice ones who might not know what they are doing but will at least let you have the tests you need.

millefleur40
millefleur40 in reply to Hidden

Do you know what your blood levels are now?

Hidden
Hidden

No I dont. Gp not interested and I am not too interested in blood results. I like them checked for thyriod levels if I increase dose as I over did it once. The B12 blood test is so unreliable anyway. On NHs choices it recommends treatment based on symptoms and point out that the blood test can be unreliable. It is worth doing f you want to get NHS treament as some doctors will treat if low. I think I am going to contact Dr Chandy though and let him know about residual problems to see if anything can be done. I also also aware that I put off jabbing myself at times when I might need some because its such a stingy injection as I am sure you have found out.

millefleur40
millefleur40 in reply to Hidden

After my 3rd injection I suddenly experienced three days of doing calm and grounded. I felt normal for the first time in 25 years. It didn't last though, even after having three more jabs. My ongoing of anxiety, mental confusion, tiredness, internal tremor, headaches etc are confusing as they could be down to my thyroid or sex hormones too. I've been pushed from one GP, Endo, Cardiologist, Gynecogist etc to another over the years, looking at individual symptoms. They have added antidepressants, betablockers, in a meds, sleeping tablets, diazepam etc etc. I have tried NDT purchased from USA and many vitamins and minerals. How do you know the B12 that this Dr Candy gives you is the real pure thing? If STTM etc think you need around 500 to feel well, if my bloods show over 1000, surely I should feel well on that?

Hidden
Hidden in reply to millefleur40

I dont know that a natural injection of B12 is available so Dr Chandy is using the synthetic version the same as you would have from GP. It is interesting that you felt well then went down hill again. Are you now off all the meds in particular the anti ds and diazepam. You symptoms sound a lot like maybe anti D side effects or withdraw or possible valium with draw.I am not suggesting you shouldstop taking them as can be dangerous if not done very carefully. For me it has been long term trial and error to get as well as I am now. Dr Chandys veiw is that he can get people well as long as TSh between 0.5 and 1 with good vit D. B12 and iron. I am not so confident that it is that easy or simple. Are you now taking some thyroid meds and what are you current thyroid bloods. Is your iron OK now and have you had cortisol checked.

millefleur40
millefleur40 in reply to Hidden

How did you find out about Dr Candy? I'm still on Efexor antidepressants 75mg. I have bden on various anti d's for 25 years. They r trying to gst me off them and i have reduced down slowly. Taking sleeping tablets, even breaking them in bits to take during the day. GP aware!

Mandyjane, Thanks you your advice today, i messaged Dr Chandy and he telephoned me early evening. Such a useful conversation and he hasnt indeed advised that I should have had my B12 injections continued. I had results of recent blood tests taken at a hospital and spoke to my GP to get the results. My thyroid has swing to hyper and I am in menopause - more symptoms that can be confused with other things. I asked to again about further b12 and he refused. Dr Candy has agreed go my having b12 from him or ordering from his supplier. I am going for it. I am really hoping it will did me of the debilitating symptoms of over 20 years. You literally answered prayers today. You replied to a post of two years old. Without your info, I would have accepted my gp's decision. I will certainly pay your kindness forward and hope to help other people in this situation.

Hidden
Hidden in reply to millefleur40

Dear Millefleur. I am glad you found you chat with Dr Chandy helpful and I hope the B12 does improve things for you. Efexor is not the worst anti d in the world and you are already on a low dose. They can all be hellishly difficault for some people, Most psychairists suggest very slow with draw as you have been doing but even so there are often significant jumps down. I don think Efexor comes as a liquid but the most controlled way to reduce is to reduce about 1 ml a week for a long time which a freind of mine had to do with the good old prozac.

If you still have any symptoms following on from Dr Chandys advice and treatment get back to me and maybe we see if anything else can help as well. Hopefully the B12 will be just what you need and you definitely need some.

millefleur40
millefleur40 in reply to Hidden

Thank you so much ❤

Hello again, not sure when I am likely to get this b12 from Dr Chandy. I have asked if they are waiting for to donate first and how much they would expect but get no answer. Dr Chandy mentioned order I g directly from their supplier, if they couldn't send any b12 out (stocks low etc). Have you done this before. Xx

You may also like...